MENU

You are here

Publications

Export 1718 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Casati M. On deformations of multidimensional Poisson brackets of hydrodynamic type. SISSA; 2013. Available from: http://hdl.handle.net/1963/7235
Casati P, Falqui G, Pedroni M. A note on fractional KDV hierarchies. II. The bihamiltonian approach. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1220
Casati M. Multidimensional Poisson Vertex Algebras and Poisson cohomology of Hamiltonian operators of hydrodynamic type. 2015 .
Caruso N, Michelangeli A, Novati P. Truncation and convergence issues for bounded linear inverse problems in Hilbert space. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35326
Caruso N, Cvetković A, Lucantonio A, Noselli G, DeSimone A. Spontaneous morphing of equibiaxially pre-stretched elastic bilayers: The role of sample geometry. International Journal of Mechanical Sciences [Internet]. 2018 ;149:481-486. Available from: https://www.sciencedirect.com/science/article/pii/S0020740317311761
Caruso N, Michelangeli A, Novati P. On Krylov solutions to infinite-dimensional inverse linear problems. Calcolo. 2019 ;56:1–25.
Caruso N, Novati P. Convergence analysis of LSQR for compact operator equations. Linear Algebra and its Applications [Internet]. 2019 ;583:146-164. Available from: https://www.sciencedirect.com/science/article/pii/S0024379519303714
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Carlotto A, Malchiodi A. Weighted barycentric sets and singular Liouville equations on compact surfaces. Journal of Functional Analysis 262 (2012) 409-450 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5218
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Carlet G, Casati M, Shadrin S. Poisson cohomology of scalar multidimensional Dubrovin-Novikov brackets.; 2015.
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3584
Carere G, Strazzullo M, Ballarin F, Rozza G, Stevenson R. A weighted POD-reduction approach for parametrized PDE-constrained optimal control problems with random inputs and applications to environmental sciences. Computers and Mathematics with Applications [Internet]. 2021 ;102:261-276. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85117948561&doi=10.1016%2fj.camwa.2021.10.020&partnerID=40&md5=cb57d59a6975a35315b2cf5d0e3a6001
Cardamone L, Laio A, Shahapure R, DeSimone A. Cytoskeletal actin networks in motile cells are critically self-organized systems synchronized by mechanical interactions. PNAS 108 (2011) 13978 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4358
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Caravenna L. The Disintegration Theorem and Applications to Optimal Mass Transportation. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/5900
Caravenna L, Daneri S. The disintegration of the Lebesgue measure on the faces of a convex function. J. Funct. Anal. 258 (2010) 3604-3661 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3622
Caravenna L. An existence result for the Monge problem in R^n with norm cost.; 2009. Available from: http://hdl.handle.net/1963/3647
Caravenna L. A proof of Sudakov theorem with strictly convex norms. Mathematische Zeitschrift 268 (2011) 371-407 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2967
Caputo E, Gigli N, Pasqualetto E. Parallel transport on non-collapsed $\mathsfRCD(K,N)$ spaces. 2021 .
Caponi M, Lucardesi I, Tasso E. Energy-dissipation balance of a smooth moving crack. [Internet]. 2020 ;483(2):123656. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X19309242
Caponi M. Existence of solutions to a phase–field model of dynamic fracture with a crack–dependent dissipation. [Internet]. 2020 ;27(2):14. Available from: https://doi.org/10.1007/s00030-020-0617-z
Caponi M, Sapio F. An existence result for the fractional Kelvin–Voigt’s model on time-dependent cracked domains. [Internet]. 2021 . Available from: https://doi.org/10.1007/s00028-021-00713-2

Pages

Sign in